# SDR DALA2018112966879

- Difficulty date: November 20, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 48,396 hours, 4,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7104, L/P 5212796) FIRST CLASS RT AISLE OVHD EMERGENCY LIGHTS INOP. REPLACED EMERGENCY LIGHTS POWER PACK M33093 PER B777 AMM 33-51. OPS CK NORMAL.
